liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
A note on isoparametric polynomials
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology. (analysis)ORCID iD: 0000-0002-8422-6140
2014 (English)In: Analysis and Mathematical Physics, ISSN 1664-2368, E-ISSN 1664-235X, Vol. 4, no 3, 237-245 p.Article in journal (Refereed) Published
Abstract [en]

We show that any homogeneous polynomial solution of the eiconal type equation |∇F(x)|2 = m2|x|2m-2, m ≥ 1, is either a radially symmetric polynomial F(x) = ±|x|m (for even values of m’s) or it is a composition of a Chebychev polynomial and a Cartan–Münzner polynomial. 

Place, publisher, year, edition, pages
Basel: Springer, 2014. Vol. 4, no 3, 237-245 p.
Keyword [en]
isoparametric hypersurfaces, eiconal equation, Chebychev polynomial
National Category
Mathematical Analysis Geometry
URN: urn:nbn:se:liu:diva-103704DOI: 10.1007/s13324-014-0067-zISI: 000341587500005OAI: diva2:690580
Available from: 2014-01-24 Created: 2014-01-24 Last updated: 2014-10-14

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tkachev, Vladimir
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Analysis and Mathematical Physics
Mathematical AnalysisGeometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 71 hits
ReferencesLink to record
Permanent link

Direct link